Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 6/14/2007. Initial and follow-up information has been received from a health professional and a physician concerning an 18 year old female patient with drug hypersensitivity to morphine, convulsion disorder, graves disase, bipolar disorder and anxiety who on 25-MAY-2007 at 7:30 am was vaccinated in left arm with a second dose of GARDASIL (lot # 0212U). One hour after the injection the patient experienced tingling of her right and left fingers, hands, lips and bridge of her nose and eyelids, left arm sorness, and headache. On 25-MAY-2007, the patient recovered from tingling of her right and left fingers, hands, lips, and bridge of her nose and eyelids, left arm sorness and headache.The patient sought unspecified medical attention. No further information is available. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166